# SDR 2018FA0000441

- Difficulty date: July 13, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2636
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: SR531195H11006
- Condition: Not Reported
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED WINDOW FRAME LEFT LATERAL WINDOW REF CUSTOMER CARD MW 00376862-7 AS PER ERO 53110020 REV 00 AND REPAIR INSTALLATION B1R53112942 ISSUE E AND B1R 53112944 ISSUE E AND RES 20137851.
